# SDR TWAA9917503

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 917 - 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND THE CABIN FLOOR MEMBRANE AND FORMER FOOT AT LONGERON 18R, STA 945, APPROX RBL 58 WAS CORRODED.  REMOVED CORROSION AT FORMER FOOT AND ATTACH AREA PER SRM 51-10-3.  REINSTALLED FORMER FOOT AND NEW FAB MEMBRANE PER SRM 51-30/51-1-4/ AND 53-05, FIG 97, AT STA 917 TO 965.
